# SDR 2006FA0001133

- Difficulty date: November 14, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Aircraft: N690GT
- Make and model: Beech C90
- Aircraft serial: LJ1727
- Engine: Pwa PT6*
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Drag Brace
- Part number: 508100398
- Condition: Mismanufactured
- Location: Mlg
- Part time: 268 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

UPPER DRAG BRACE PN 50-8100398 RUBBED AGAINST THE LOWER DRAG BRACE PN 508100404 AT THE KNUCKLE.  THIS REMOVED ABOUT .0625 OF AN INCH OF METAL ABOUT .0625 OF AN INCH LONG ON THE TOP SIDE OF BOTH ENDS OF THE KNUCKLE.  THE CAUSE IS IMPROPER MACHINING OF THE PART AT MANUFACTURE.  PARTS AFFECTED MUST BE REPLACED.  (K)
